# SDR SWAA2022021159597

- Difficulty date: January 8, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Condition: Cracked
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED AT BS 277 LEVEL STR 10R FWD SERVICE DOOR CUT OUT AT PASSENGER CABIN ; 2022-11256 / [01] REPLACED TIE CLIP AND FASTENER LOCATED AT BS 277 LEVEL STR 10R FWD SERVICE DOOR CUT OUT AT PASSENGER CABIN; IAW B737-700 SRM 51-10-02 AND DRAWING 141A1110 REV - SEE INDIVIDUAL SINGOFFS BELOW.; [02] CERTIFIED WORK PERFORMED RII   REPLACED TIE CLIP AND FASTENER LOCATED AT BS 277 LEVEL STR 10R FWD SERVICE DOOR CUT OUT AT PASSENGER CABIN; IAW B737-700 SRM 51-10-02 AND DRAWING 141A1110 REV - SEE INDIVIDUAL SINGOFFS BELOW.
